# SDR CA961218016

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 6243843
- Condition: Cracked
- Location: Wing Rh Inb Le
- Component: Cndair
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND INBOARD LEADING EDGE TEMP SENSOR FOUND CRACKED. THE SENSOR HAD NOT BEEN INSTALLED AS PER THE MAINTENANCE TASK. THE BRACKET SHIELD HAD NOT BEEN INSTALLED OVER THE SENSOR AS SPECIFIED IN THE AMM. THEREFORE THE SENSOR WAS DAMAGED BY TORQUING THE MOUNTING SCREW.
